It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-05-2010, 07:07 PM   #1
Newbie
(female)
 
Join Date: Nov 2010
Location: UK
Posts: 2
livdar83 HB User
vaginal burning and crawling sensation

I am 26 yr old female. Around three four months ago I began taking Yasmin contraceptive Pill after 12 months break from cileste pill. I began a sexual relationship with a new partner, after being abstinent for approximately 6 months. 1 week after 1st sexual encounter, I thought I had a thrush infection and self-medicated with oral capsule and cream. This seemed to work, but around 4 weeks later I began to notice a strange what could be described as mild burning sensation around the entrance to my vagina, and also was experiencing heavy discharge which was watery and milky in colour (no odour).
My doctor examined me, and said it looked 'thrush like' and prescribed me another oral med, and also a hydrocortisone cream. A swab from that visit showed no sign of thrush when i revisted after the medication did not improve my symptoms. Sex is not painful, but this feeling is causing me to feel like I do not want to have sex. As a consequence, I have only had sex a few times in last 2 months - not good for a new relationship!
I was then put on a course of antimicrobials in case I had bacterial vaginosis, but on completion of course, still no improvement. Swabs also clear for BV and negative test for chlamydia. I now have strange sensation of needing the toilet frequently, and feeling generally heavy in that area, although I have no pain, and can control my bladder. I also now have a kind of crawling sensation across my vulva - but I must stress that although I have discomfort, I have no pain. I have now come off the pill and have been bleeding for nearly 2 weeks. The sensation seems to get worse as the day progresses. Doctor says I have no cervical erosion and I have also no trace of UTI in tests, and doctor sees no physical signs of any problems.

Can anybody help? Or have any ideas as to what might be causing this. I feel like I'm going insane.

 
Sponsors Lightbulb
   
Old 11-05-2010, 10:47 PM   #2
Junior Member
(female)
 
Join Date: Sep 2010
Location: Australia
Posts: 35
Charlee 2010 HB User
Re: vaginal burning and crawling sensation

Quote:
Originally Posted by livdar83 View Post
I am 26 yr old female. Around three four months ago I began taking Yasmin contraceptive Pill after 12 months break from cileste pill. I began a sexual relationship with a new partner, after being abstinent for approximately 6 months. 1 week after 1st sexual encounter, I thought I had a thrush infection and self-medicated with oral capsule and cream. This seemed to work, but around 4 weeks later I began to notice a strange what could be described as mild burning sensation around the entrance to my vagina, and also was experiencing heavy discharge which was watery and milky in colour (no odour).
My doctor examined me, and said it looked 'thrush like' and prescribed me another oral med, and also a hydrocortisone cream. A swab from that visit showed no sign of thrush when i revisted after the medication did not improve my symptoms. Sex is not painful, but this feeling is causing me to feel like I do not want to have sex. As a consequence, I have only had sex a few times in last 2 months - not good for a new relationship!
I was then put on a course of antimicrobials in case I had bacterial vaginosis, but on completion of course, still no improvement. Swabs also clear for BV and negative test for chlamydia. I now have strange sensation of needing the toilet frequently, and feeling generally heavy in that area, although I have no pain, and can control my bladder. I also now have a kind of crawling sensation across my vulva - but I must stress that although I have discomfort, I have no pain. I have now come off the pill and have been bleeding for nearly 2 weeks. The sensation seems to get worse as the day progresses. Doctor says I have no cervical erosion and I have also no trace of UTI in tests, and doctor sees no physical signs of any problems.

Can anybody help? Or have any ideas as to what might be causing this. I feel like I'm going insane.
Glad you posted this as my symptoms are similar and I can't seem to get any replies to threads I post regarding it!

I was not sexually active for 4 years after loosing my virginity to my ex partner. I now have been with a man for 5 months in a sexual relationship. I am also on Yasmin (started after splitting up with my first partner, been on it for 6 years with no probs) and had a pap smear 6 months prior to having intercourse again and all clear. I am clear of STI's except my partner has HSV2 ..

I have been bleeding between periods, had a discharge the same as your own and feeling quite itchy around my urethra. A pelvic ultrasound was clear and my doc says it's hormonal. I have no bladder infections, a swab of my discharge was fine and I was basically told that problems that 'come and go' are not nasty...

I am putting it down to the pill, but my doc says it's too messy to try and change pills...drives me nuts too!

 
Old 11-06-2010, 05:10 AM   #3
Newbie
(female)
 
Join Date: Nov 2010
Location: UK
Posts: 2
livdar83 HB User
Re: vaginal burning and crawling sensation

Yes my doctor has referred me for a scan also. I doubt very much that it will come up with anything as no history of cysts or any other reproductive problems in my family. I've now come off the pill completely and am hoping to let my body 'settle down' a little to see if that helps. I feel that doctors prescribing unnecessary treatment has actually worsened the problem.

How long have you been suffering from this problem? Mine has been two months now, with it gradually worsening.

 
Old 11-07-2010, 10:40 PM   #4
Junior Member
(female)
 
Join Date: Sep 2010
Location: Australia
Posts: 35
Charlee 2010 HB User
Re: vaginal burning and crawling sensation

Quote:
Originally Posted by livdar83 View Post
Yes my doctor has referred me for a scan also. I doubt very much that it will come up with anything as no history of cysts or any other reproductive problems in my family. I've now come off the pill completely and am hoping to let my body 'settle down' a little to see if that helps. I feel that doctors prescribing unnecessary treatment has actually worsened the problem.

How long have you been suffering from this problem? Mine has been two months now, with it gradually worsening.
I have had this on and off for about 3 months. At one point I thought I might be pregnant but my doctor said there was no chance. Just can't understand why the pill has been fine for so long, then once I started having sex again, it's like it's stuffed my body up. I also get a slight stinging sensation near my urethra, a little further inside the vagina. Although all these symptoms I mention to my doctor, the only response I get it, "nothing nasty IT'S JUST HORMONAL" very frustrating. I hate not knowing if and when I may start bleeding again - starting to effect my emotionally as well as my sex life.
I hope you can get it sorted!! xx

 
Old 11-08-2010, 04:21 AM   #5
Member
(female)
 
Join Date: Jan 2010
Posts: 69
Grizabella HB User
Re: vaginal burning and crawling sensation

I've just posted a new thread about something similar to this!

Have you found any solutions?

See my thread entitled "Changing the pill...."

Basically I think Yasmin caused me to have a burning sensation around my vagina too, but even changing the pill has not helped.

I didn't mention this on my thread but there are times too when I need to urinate lots of times and I have a heavy feeling in my lower stomach, plus dry stools.

Last edited by Grizabella; 11-08-2010 at 04:22 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Burning Sensations lifonahil Fibromyalgia 11 03-25-2009 01:17 AM
Vaginal Discharge- Burning- At a loss! ecandy Women's Health 1 01-25-2009 08:26 AM
Chronic Red Burning Scrotum Thread 4 uptownnotown Men's Health 81 09-07-2008 09:31 PM
vaginal burning, Allergic to monistat? snickers7 Women's Health 17 06-24-2008 01:11 PM
Cause of Vaginal Burning kimiesoscared Women's Health 1 07-06-2007 07:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!